# SDR DALA2023051603854

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD FORWARD FACE LOWER SECTION STA Y=1053 BETWEEN LONGERON 27L AND 27R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00116: CORROSION LEVEL 2. CORROSION ON AFT PRESSURE BULKHEAD FORWARD FACE LOWER SECTION STA Y=1053 BETWEEN LONGERON 27L AND 27R AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR. 8. (LP #2765742)
